Learn something at class today

Trying to write something by English. Everyone could figure out faults in my article.

I went to hospital for my pre-resident class. The teacher told us a story about his teacher.

His teacher is a cardiosurgery doctor. He received coronary artery bypass graft for his myocardial infarction. He discharged 5 days later with antiplatelet, antihypertension, antihyperglycemia drugs.

He felt dizziness 1 week later and thought that due to anti-hypertension drugs. He hold it but symptoms did not improve. He went to emergency department for help 2 weeks later and blood pressure dropped to 80mmHg.
After holding antiplatelet drug, symptom relieved. He was diagnosed as upper gastrointestinal bleeding which caused by side effect of antiplatelet drug.

After two week, he found body weight loss dramatically. He consulted his doctor but no one could figure out the problem. He tried to find the reason of body weight loss. At last, he was noted that the side effect of antihyperglycemic drug is body weight loss.

Doctors should take effect on patient's complaint. Always keep in mind that patient is right. Doctors should try hard to communicate with patient. Be aware of what is patient worried about, what is they fear of.

0 意見: